# SDR L192006F00000

- Difficulty date: April 14, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N911AC
- Make and model: Doug MD 900
- Aircraft serial: 90000108
- Engine: Pwc PW207E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 900P2250205109
- Condition: Worn
- Location: Bleed Air Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TRAINING FLIGHT, RT ENG FIRELIGHT CAME ON.  PILOT COMPLIED WITH EMERGENCY PROCEDURES, THEN SHUT RT ENG DOWN AND DISCHARGED RT ENG FIRE BOTTLE, LANDED AC AND FIRE LIGHT WENT OUT.  AC WAS CHECKED FOR FIRE IN ENG COMPT, NONE WAS FOUND.  NO EVIDENCE OF FLAMES IN THIS COMPT.  MAINT CHECKED AC, FOUND NO FAULTS IN FIRE LOOP OR FIRE DETECTION SYS OR FUEL OR BLEED AIR LEAKS.  BLEED AIR LINE THAT WENT FROM ENG DECK TO FLOW CONTROL SHUTOFF VALVE THAT WAS MISSING SOME OF ITS INSULATION.  THIS LINE RUNS CLOSE TO THE FIRE LOOP AND MAY HAVE CAUSED LOOP TO OVERHEAT.  LINE WAS REPLACED WITH ONE THAT HAD INSULATION IN TACT.  FIRE BOTTLE WAS REPLACED.  ENG WAS GROUND RUN, TESTED. AC CHECKED GOOD. AC RETURNED TO SERVICE.
